# SDR REXA2019011900091

- Difficulty date: January 19, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 27,911 hours, 25,771 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 22850080107
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER NOSE COWL TRAILING EDGE IS CHAFED. REPLACED AFT EDGE STRIP IAW CMM 71-14-01.
